JournalspmVol. 69 / No. 3DOI 10.4171/pm/1915

Global attractor for a nonlinear model with periodic boundary value condition

  • Xiaopeng Zhao

    Jilin University, Changchun, China
  • Changchun Liu

    Jilin University, Changchun, China
Global attractor for a nonlinear model with periodic boundary value condition cover

You need to subscribe to download the article.

Abstract

In this paper, we consider the existence of a global attractor for a nonlinear model with periodic boundary value condition. Based on the iteration technique for regularity estimates and the classical existence theorem of global attractors, we prove that the equation possesses a global attractor on some affine space of ().